# SDR SWIA201231968

- Difficulty date: October 10, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 25,981 hours, 22,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BULB ON THE EMERGENCY EXIT SIGN BY THE SERVICE DOOR IS OUT.  (FLT 5327)  RELAMPED EMERGENCY EXIT SIGN.
